MathSciNet Relay Station
MathSciNet bibliographic data
MR1164793 (93d:11131) 11T55 (11A55)
Thakur, Dinesh S. Continued fraction for the exponential for ${\bf F}\sb q[T]$. J. Number Theory 41 (1992), no. 2, 150–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement